# SDR AXSA2018082700001

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N118WA
- Make and model: Emb EMB-110P1
- Aircraft serial: 110250
- Aircraft time: 22,225 hours, 32,241 cycles
- Engine: Pwa PT6A34
- Engine time: 22,956 hours, 38,105 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB OUT, LEAVING 3500 FEET,  A MUFFLED BANG WAS HEARD,  FOLLOWED BY A YAW. THE ENGINE FAILURE DRILL WAS CARRIED OUT FOLLOWED BY THE CHECKLIST AFTER AN EMERGENCY WAS DECLARED.  AN UNEVENTFUL LANDING WAS CARRIED OUT,  AN ASSESSMENT OF NO FIRE WAS MADE BY THE EMERGENCY CREW AND THE AIRCRAFT WAS TAXIED OFF THE RUNWAY USING SINGLE ENGINE POWER.
